Translator Disclaimer
July, 2021 Diophantine approximation in number fields and geometry of products of symmetric spaces
Toshiaki HATTORI
Author Affiliations +
J. Math. Soc. Japan 73(3): 885-932 (July, 2021). DOI: 10.2969/jmsj/81358135

Abstract

Dirichlet's theorem in Diophantine approximation is known to be closely related to geometry of the hyperbolic plane. In this paper we consider approximation in the setting of number fields and study relation between systems of linear forms and geometry of products of symmetric spaces.

Citation

Download Citation

Toshiaki HATTORI. "Diophantine approximation in number fields and geometry of products of symmetric spaces." J. Math. Soc. Japan 73 (3) 885 - 932, July, 2021. https://doi.org/10.2969/jmsj/81358135

Information

Received: 28 September 2018; Revised: 3 March 2020; Published: July, 2021
First available in Project Euclid: 23 January 2021

Digital Object Identifier: 10.2969/jmsj/81358135

Subjects:
Primary: 11J25
Secondary: 53C35

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • July, 2021
Back to Top